# SDR DALA2016052004077

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,241 hours, 25,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON AFT CARGO FLOOR SUPPORT AROUND 2 EA FASTENER HOLES AND NUTPLATES AT BS 1510, RBL 11.4.  ACCOMPLISHED PERMANENT REPAIR  ON AFT CARGO FLOOR STR AROUND 2 EA FASTENER HOLES & NUTPLATES AT BS 1510, RBL 11.4 IAW ER/A 332525-14MA REV D.
